• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Irregular brown discharge on mirena

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Irregular brown discharge on mirena

    So I've been on the Mirena for about 2.5 years. When it was firat put in I had irregular spotting for about a month and then absolutely no period AT ALL up until about 6 months ago. I started getting sever cramping not only in the vaginal area, but in my entire lower abdomen/lower back. Sometimes a sharp pain right about where my Mirena sits. Along with this cramping and pain, I spot brown, like dark brown almost like mucus. Gross. It's always completely random. Definitely almost every time I have sex, but also when I dont. It normally lasts a day. Then goes away but lately it's been more frequent and lasting longer (the spotting and pain). I'll spot a day or two and it goes away, then a couple weeks later I'll spot again for a day and it goes away. Thoughts? I'm bout ready to get rid of it if it doesn't stop which is unfortunate because it's the best bc I've been on
Working...
X